Number theory
On the denominators of harmonic numbers. IV
Comptes Rendus. Mathématique, Volume 360 (2022) no. G1, pp. 53-57.

Let be the set of all positive integers n such that the denominator of 1+1/2++1/n is less than the least common multiple of 1,2,,n. In this paper, under a certain assumption on linear independence, we prove that the set has the upper asymptotic density 1. The assumption follows from Schanuel’s conjecture.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.282
Classification: 11B05, 11B75
Keywords: harmonic numbers, least common multiples, upper asymptotic density
Wu, Bing-Ling 1; Yan, Xiao-Hui 2

1 School of Science, Nanjing University of Posts and Telecommunications, Nanjing 210023, P. R. China
2 School of Mathematics and Statistics, Anhui Normal University, Wuhu 241002, P. R. China
@article{CRMATH_2022__360_G1_53_0,
     author = {Wu, Bing-Ling and Yan, Xiao-Hui},
     title = {On the denominators of harmonic numbers. {IV}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {53--57},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {360},
     number = {G1},
     year = {2022},
     doi = {10.5802/crmath.282},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.282/}
}
TY  - JOUR
AU  - Wu, Bing-Ling
AU  - Yan, Xiao-Hui
TI  - On the denominators of harmonic numbers. IV
JO  - Comptes Rendus. Mathématique
PY  - 2022
SP  - 53
EP  - 57
VL  - 360
IS  - G1
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.282/
DO  - 10.5802/crmath.282
LA  - en
ID  - CRMATH_2022__360_G1_53_0
ER  - 
%0 Journal Article
%A Wu, Bing-Ling
%A Yan, Xiao-Hui
%T On the denominators of harmonic numbers. IV
%J Comptes Rendus. Mathématique
%D 2022
%P 53-57
%V 360
%N G1
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.282/
%R 10.5802/crmath.282
%G en
%F CRMATH_2022__360_G1_53_0
Wu, Bing-Ling; Yan, Xiao-Hui. On the denominators of harmonic numbers. IV. Comptes Rendus. Mathématique, Volume 360 (2022) no. G1, pp. 53-57. doi : 10.5802/crmath.282. http://www.numdam.org/articles/10.5802/crmath.282/

[1] Boyd, David W. A p-adic study of the partial sums of the harmonic series, Exp. Math., Volume 3 (1994) no. 4, pp. 287-302 | DOI | MR | Zbl

[2] Eswarathasan, Arulappah; Levine, Eugene p-integral harmonic sums, Discrete Math., Volume 91 (1991) no. 3, pp. 249-257 | DOI | MR | Zbl

[3] Hardy, Godfrey H.; Wright, Edward M. An introduction to the theory of numbers, Oxford University Press, 1979

[4] Lang, Serge Introduction to transcendental numbers, Addison-Wesley Series in Mathematics, Addison-Wesley Publishing Group, 1966

[5] Sanna, Carlo On the p-adic valuation of harmonic numbers, J. Number Theory, Volume 166 (2016), pp. 41-46 | DOI | MR | Zbl

[6] Shiu, Peter The denominators of harmonic numbers (2016) (https://arxiv.org/abs/1607.02863v1)

[7] Wu, Bing-Ling; Chen, Yong-Gao On certain properties of harmonic numbers, J. Number Theory, Volume 175 (2017), pp. 66-86 | MR | Zbl

[8] Wu, Bing-Ling; Chen, Yong-Gao On the denominators of harmonic numbers, C. R. Math. Acad. Sci. Paris, Volume 356 (2018) no. 2, pp. 129-132 | MR | Zbl

[9] Wu, Bing-Ling; Chen, Yong-Gao On the denominators of harmonic numbers. II, J. Number Theory, Volume 200 (2019), pp. 397-406 | MR | Zbl

Cited by Sources: